# SDR CALA2023062802067

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 144N1108
- Condition: Damaged
- Location: Sta 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 1580 BETWEEN S8 L AND S9L REF SRM 53-00-07 REPAIR 8 IS GIVEN IN TABLE 203/REPAIR 8.DO THE INSPECTION THRESHOLD 12,00 FLIGHT CYCLES WHICHEVER COMES FIRST.METHOD OF INSPECTION DETAILE 0 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME. D VISUAL INSPECTION WITH INTERVAL 12,000 FLIGHT CYCLES. CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME ATSTA 1580 BETWEEN S8L AND S9L PER SRM 53-00-07 REPAIR 8.INSPECTION REQUIREMENTS THAT ADD EMP:V921314 DIP 53-DIP PLEASE PROVIDE WHICH ZONE PER THE TABLE 203 THAT THIS REPAIR FALLS UNDER AND RESUBMIT TO TOMC. REQUIREMENTS AT IS GIVEN IN TABLE 203/REPAIR 8. ZONE 3 INSPECTIO 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.WITH A METHO N THRESHOLD 12,00 FLIGHT CYCLES FROM REPAIR INSTALLATION OR D OF INSPECTION DETAILED VISUAL INSPECTION WITH INTERVAL 12,000 CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 1580 BETWEEN S8 L AND S9L REF SRM 53-00-07-REPAIR 8.STEP 5 INSPECTION ADD EMP:V921314 THIS REPAIR IS IN ZONE 3 DURING C-CK FRAME DAMAGE AT STATION 1580 BETWEEN STR 8L-9L WAS TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER SRM 53-00-07-2R-8 RPR 8. THIS IS CLASSIFIED AS CAT. B REPAIR AND FAA APPROVED PROVIDED SUPPLEMEMENTAL INSPECTIONS ARE COMPLETED. ZONE 3 INSPECTIONS ARE REQUIRED PER TABLE 203 12000 FC FROM REPAIR OR 50000 TAFC WHICHEVER COMES FIRST (12000 CYCLES FROM RPR). TOTAL AIRFRAME CYCLES CURRENTLY 19037. INTERVAL INSPECTIONS ARE EVERY 12000 CYCLES PER SRM 53-00-07-2R-8 TABLE 203 FOR
